# SDR 06FDEA1133

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER STA 1871-1877 LONG 51-52 RT.  REMOVED EXISTING REPAIR IAW SRM 51-35-01 VOL 2, PERFORMED NEW REPAIR DOUBLER IAW SRM 53-20-00 FIG 6 VOL 1.  FAB PART IAW DETAIL PART TRAVELER F167062/N01062 AND SRM 53-20-00 FIG 6 VOL 1.
